Kurtosis tests for multivariate normality with monotone incomplete data

Tomoya Yamada, Megan M. Romer, Donald St P. Richards

Research output: Contribution to journalArticlepeer-review

11 Scopus citations


We consider the problem of testing multivariate normality when the data consist of a random sample of two-step monotone incomplete observations. We define for such data a generalization of Mardia’s statistic for measuring kurtosis, derive the asymptotic non-null distribution of the statistic under certain regularity conditions and against a broad class of alternatives, and provide an application to a well-known data set on cholesterol measurements.

Original languageEnglish (US)
Pages (from-to)532-557
Number of pages26
Issue number3
StatePublished - Sep 10 2015

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty


Dive into the research topics of 'Kurtosis tests for multivariate normality with monotone incomplete data'. Together they form a unique fingerprint.

Cite this